texting-to-oblivion

Well, not oblivion. I texted some people and will likely hear back in a few minutes. One, I texted my sister, “C”, just to let her know that therapy went well. Just because. Two, I texted my best bud, “B”, to ask how his family (8-day) excursion went, because a bunch of his family members went to Yellowstone, while he stayed back in STL, cause he had “shit he needs to do”, as he put it. Haha.nnI also texted my therapist and confirmed her e-mail, so I could send the “billionaire haiku series” her way, because I mentioned them in the session, and she wanted to read them. I mentioned that part in the last blog post, but now they have been sent :)nnI also checked the MyChart (medical) app a moment ago, and read the full doctor’s (NP) notes on the last visit, and I seem to be in good shape. The only possible thing she thinks that could be going on with the abdominal pain is some weird “condition” that begins with “D”. It is basically pockets of air that get trapped in the intestines, and sometimes become inflamed or/and infection. No idea what the game plan will be for IF that is what it is, but I have a CT scan scheduled for next Friday, so, I will find out.nnAll other numbers look good, though. My liver enzymes/triglycerides have gone back to normal levels (a very good thing – I once was on the verge of having Fatter Liver Disease (which is kinda slang, but it is formally called Non-Alcoholic “Sjsndfini”, whatever the hell it is called/spelled)). It was (is) weight loss that got that condition to go away, because it was the news OF that condition (as well as elevated A1C, and starting to become insulin-resistant, AKA borderline Diabetic), that I knew I HAD to start exercising and improving my diet. And I did. And continue to do. And things are going well (A1C is back down to a “normal” level now, too) :)nnI took my psych med a bit ago, and I have to be honest, I have NOT been so consistent in taking this medication – either with the 40mg I was prescribed OR the 60mg I am prescribed now. I can’t actually take it every day (within reason) because it causes such invasive indigestion, and a dreadful feeling of empty/hollowness in the pit of my stomach. The *worst* side effect of any med I have ever had (besides Sapphris, which was like having black cherry flavored vodka every time I look a dissolving lozenge – no idea what *flavor* had to do with the effects of the med, but every form of Sapphris was like that, and I fxxxing hated it, and I dreaded taking that pill every single day I was prescribed it (for 1.5 years)).nnSo there’s some stuff I felt like sharing.nnback soon

Subscribe to from the desk of TMO

Don’t miss out on the latest issues. Sign up now to get access to the library of members-only issues.
jamie@example.com
Subscribe